# SDR 96FDEA01548

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1052, 0104, LOWER LOBE CORROSION STA 540 BETWEEN C/L AND LB 25 BOTTOM SIDE OF MAIN DECK BEAM.  *S/D*  REMOVED CORROSION WITH LIMITS, PRIMED AND TREATED.
